# SDR RAIA960826

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 860
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Temp
- Part number: 696219
- Condition: Failed
- Location: Cockpit
- Part time: 4,701 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - FLT 4752 - LEFT OIL TEMP STARTED INCREASING, AND OIL PRESSURE STARTED TO DROP.  MAINTENANCE REPLACED THE LEFT OIL TEMP/PRESSURE INDICATOR.  (M)
